# SDR YENA2022092600958

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 71,877 hours, 26,066 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: 4077880982
- Part serial: 31354529
- Condition: Failed
- Location: 3ca2
- Part time: 65,936 hours, 23,516 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#373, BOS-AUA. '(AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' MCDU 1 BLANK ON CLIMBOUT AT FL 200. THE COMPUTER RESET PROCEDURE WOULD NOT FIX MCDU1; REMOVED AND REPLACED CAPT'S MCDU PER AMM 22-82-12. OPERATIONAL TEST  OF MCDU SATISFACTORY.'
